# SDR 2002UALA01588

- Difficulty date: October 14, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 9,229 hours, 3,248 cycles
- Engine: Iae V2522A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RIGHT HAND THRUST REVERSER TRANSLATING SLEEVE COWL DELAMINATED ON FORWARD ACOUSTIC SKIN.  CAUSED BY HEAT OF FAILED VALVE IN THE OPEN POSITION FOR 10TH STAGE BLEED VALVE.  ENGINE VIBRATION SURVEY ACCOMPLISHED ON GROUND, WITH FAILED VALVE, LEADING TO UNUSUALLY LONG EXPOSURE TO 10TH STAGE BLEED AIR.  REPLACED FORWARD ACOUSTICAL SKIN.
